top of page
Emergency

Help save a life

You can help a friend, love-one or stranger in the case of an opioid overdose. 

Saved My Life - clouds copy-1 (1).png

How to Use NARCAN Nasal Spray

Call 911 

NARCAN is not a substitute for Emergency Medical Care in an overdose. 
How to use NARCAN

What is NARCAN Nasal Spray??

NARCAN Nasal Spray, when used in conjunction with emergency medical care, can help restore breathing to a person experiencing an Opioid induced overdose.

 

If someone you know takes opioids or prescription opioids,  be prepared for possible live-threatening opioid overdose emergency by having NARCAN rescue kit nearby. 

  • Nasal spray that can help in a possible life-threatening opioid overdose emergency.

  • It is an "opioid antagonist"

  • Can quickly restore normal breathing to a person whose breathing has slowed or stopped because of an opioid overdose. 

  • Needle free and designed for ease-of-use

  • Requires no assembly or specialized training.

  • Inhalation is not required.

Resources

bottom of page